# SDR AALA201710169050

- Difficulty date: October 15, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N996NN
- Make and model: Boeing 737823
- Aircraft serial: 31248
- Aircraft time: 3,839 hours, 1,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN BY THE R2 DOOR HAS A BROKEN LENS.  REMOVED AND REPLACED THE SIGN ASSEMBLY IAW AMM 33-51-01.  OPS CHECKED GOOD.
